# SDR SWAA2018041621169

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 51,281 hours, 24,895 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 0270200
- Part serial: KE00323
- Condition: Faulty
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM OUT OF TRIM LIGHT ILLUMINATED,  TRIM WOULD NOT MOVE FORWARD ELECTRICALLY,  WOULD MOVE AFT BOTH ELECTRICALLY AND MANUALLY.   AN EMERGENCY WAS  DECLARED.   R & R STABILIZER JACKSCREW ASSEMBLY IAW MT.
